# SDR JJBA20250402008

- Difficulty date: March 10, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR MECH SUPPORT FOUND CRACKED BTW FR 61-62 AND STR 4R-5R. BAGGAGE DOOR LIFTING AND LOWERING MECHANISM REMOVED FOR ACCESS. PART REMOVED FOR REPLACEMENT. CRACKED FWD CARGO DOOR MECH SUPPORT BTW FR 61-62 AND STR 4-5R REPLACED AND INSTALLED WITH NEW PART AND SOLID RIVETS. BAGGAGE DOOR LIFTING AND LOWERING MECHANISM IS REINSTALLED.
